# SDR CALA2013123094053

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 57,404 hours, 15,987 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM FOUND STRAP LOOSE FROM SLIDE PACK JAMMING IT.  STOWED LOOSE STRAP PROPERLY, PUT SLIDE COVER ON SECURELY, DOOR 1R ARMED NORMAL.
